# SDR AWXA200600741

- Difficulty date: April 3, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N8339U21
- Condition: Cracked
- Location: Bs 660 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK DISCOVERED INTERCOSTAL CRACKED AT BS 660 AND STR 14L, LOCATED ADJACENT TO THE L2 DOOR LOWER HINGE.  MAINTENANCE REMOVED AND INSTALLED REPLACEMENT INTERCOSTAL AT BS 660 AND STR 14L IAW AWA TASK CARD MC53612.
